# SDR ASAA2019100873955

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,911 hours, 13,154 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250257020325025
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC8420000 - FOUND ALTERNATOR PLUGS DP802 AND DP0702 LOOSE BOOT PLU. J8 AND J7 HARNESS REQ. REPLACEMENT ON #1 ENGINE. GROUNDED - YES. RMVD AND INSTALLED 1EACH J8 AND J7 ENGINE HARNESS. REF B737-800 AMM 73-21-06. PERFORMED #1 ENG EEC, AMM TASK 73-21-00 ACTUATORS TEST TASK 71-00-00 ALL TESTS PASSED.
